# SDR CA120103022

- Difficulty date: December 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Mooney M20F
- Aircraft time: 3,016 hours
- Propeller: Hartzl HCC2YR1
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 102965P
- Condition: Cracked
- Location: Propeller
- Part time: 97 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER SPINNER CRACKED FROM A ATTACHEMENT SCREW TO THE BLADE CUTOUT AND A 3 INCH PIECE SEPERATED IN FLIGHT. AIRCRAFT WAS GROUNDED AND A NEW SPINNER INSTALLED PER HARTZELL ALERT SERVICE BULLETIN HC-ASB-61-332.
